Translator Disclaimer
September 1982 On generalization of theorems of A. D. Alexandrov and C. Delaunay on hypersurfaces of constant mean curvature
Wu-Yi Hsiang
Duke Math. J. 49(3): 485-496 (September 1982). DOI: 10.1215/S0012-7094-82-04927-4
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 3 • September 1982
Back to Top